# SDR Z08R201803210001

- Difficulty date: March 14, 2018
- Submitted: March 21, 2018
- Operation: General aviation
- Aircraft: N112BB
- Make and model: Raythn G36
- Aircraft serial: E4112
- Aircraft time: 31 hours
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Part number: 00011016115
- Condition: Bent
- Location: Rudder
- Part time: 31 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RUDDER TRIM TAB WAS BENT TO THE RIGHT AT NEARLY 90 DEGREES. REPLACED.
